# SDR AALA202107011877

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Failed
- Location: Lt Eng Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ENGINE FORWARD MOUNT BOLTS TORQUE CHECK FAILED. REPLACED 5 MOUNT BOLTS PER AMM 71-21-12-400-010-A.
